# SDR USAA2014081200007

- Difficulty date: August 11, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 52,275 hours, 21,603 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD INBD FLASHLIGHT BATTERIES DEPLETED & RETAINING STRAP BROKEN.  R & R FWD INBD FLASHLIGHT BATTERY PACK & STRAPS.  OPERATIONS GOOD.
